This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
(Accepted August 30, 1995)
About this article
Cite this article
Levine, H., Serrin, J. Global Nonexistence Theorems for Quasilinear Evolution Equations with Dissipation. Arch Rational Mech Anal 137, 341–361 (1997). https://doi.org/10.1007/s002050050032
- Evolution Equation
- Nonexistence Theorem
- Global Nonexistence
- Quasilinear Evolution Equation